# SDR CA040106007

- Difficulty date: November 21, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337C
- Aircraft time: 3,972 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C61
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10790206
- Part serial: 968983
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) FRONT ENGINE WOULD NOT RUN WHEN LT SETTING WAS SELECTED DURING GROUND RUN UP. IT WAS LATER DISCOVERED THAT THE LT MAGNETO NOISE SUPRESSOR WAS ALSO DEFECTIVE, P/N A293.
